# SDR C77A20120603019

- Difficulty date: June 2, 2012
- Submitted: June 3, 2012
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 8,967 hours, 8,669 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Eroded
- Location: Zone 400
- Part time: 8,967 hours, 8,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON HEATSHIELD SECTION NR 2 HAS 1 ELONGATED HOLE.  REAM THE HOLE TO MATCH SELECTED WASHER, INSTALL COUNTERSUNK WASHER NAS1169 BONDED TO HEAT SHIELD ON WO 553865-404 IAW ETD2012-170-007658 AND EA E170-54-005 REV IR WO 572653.
